# SDR DHL2005762002

- Difficulty date: April 23, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS AT FRONT ENTRY DOOR NEEDS TO BE REMOUNTED.  INSTALLED EMERGENCY LIGHT AT FWD ENTRY DOOR AND OPS CHECKS SERVICEABLE IAW MM 33-50-01.
